AMS eContent Search Results
Matches for: msc=(46L54) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] A. Guionnet. Free probability and random matrices. Proceedings of Symposia in Applied Mathematics 72 35-51.
Book volume table of contents   
View Article: PDF

[2] Weihua Liu. Extended de Finetti theorems for boolean independence and monotone independence. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Scott Atkinson and Christopher Ramsey. Unitary dilation of freely independent contractions. Proc. Amer. Math. Soc. 145 (2017) 1729-1737.
Abstract, references, and article information   
View Article: PDF

[4] Michael Brannan, Benoît Collins and Roland Vergnioux. The Connes embedding property for quantum group von Neumann algebras. Trans. Amer. Math. Soc. 369 (2017) 3799-3819.
Abstract, references, and article information   
View Article: PDF

[5] Michael Hartglass and David Penneys. C$^*$-algebras from planar algebras I: Canonical C$^*$-algebras associated to a planar algebra. Trans. Amer. Math. Soc. 369 (2017) 3977-4019.
Abstract, references, and article information
View Article: PDF

[6] Wolfgang Gawronski, Thorsten Neuschel and Dries Stivigny. Jacobi polynomial moments and products of random matrices. Proc. Amer. Math. Soc. 144 (2016) 5251-5263.
Abstract, references, and article information   
View Article: PDF

[7] Brent Nelson and Qiang Zeng. An application of free transport to mixed $q$-Gaussian algebras. Proc. Amer. Math. Soc. 144 (2016) 4357-4366.
Abstract, references, and article information   
View Article: PDF

[8] Kenneth J. Dykema, Claus Köstler and John D. Williams. Quantum symmetric states on free product $C^*$-algebras. Trans. Amer. Math. Soc. 369 (2017) 645-679.
Abstract, references, and article information   
View Article: PDF

[9] Octavio Arizmendi and Carlos Vargas. Norm convergence in non-commutative central limit theorems: Combinatorial approach. Contemporary Mathematics 657 (2016) 63-73.
Book volume table of contents   
View Article: PDF

[10] Octavio Arizmendi and Takahiro Hasebe. Classical scale mixtures of Boolean stable laws. Trans. Amer. Math. Soc. 368 (2016) 4873-4905.
Abstract, references, and article information   
View Article: PDF

[11] Arijit Chakrabarty and Rajat Subhra Hazra. Remarks on absolute continuity in the context of free probability and random matrices. Proc. Amer. Math. Soc. 144 (2016) 1335-1341.
Abstract, references, and article information   
View Article: PDF

[12] Dimitri Shlyakhtenko and Paul Skoufranis. Freely independent random variables with non-atomic distributions. Trans. Amer. Math. Soc. 367 (2015) 6267-6291.
Abstract, references, and article information   
View Article: PDF

[13] François Lemeux. Haagerup approximation property for quantum reflection groups. Proc. Amer. Math. Soc. 143 (2015) 2017-2031.
Abstract, references, and article information   
View Article: PDF

[14] B. V. Rajarama Bhat and Mohan Ravichandran. The Schur-Horn theorem for operators with finite spectrum. Proc. Amer. Math. Soc. 142 (2014) 3441-3453.
Abstract, references, and article information   
View Article: PDF

[15] Kenneth J. Dykema and Claus Köstler. Tail algebras of quantum exchangeable random variables. Proc. Amer. Math. Soc. 142 (2014) 3853-3863.
Abstract, references, and article information   
View Article: PDF

[16] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[17] Mihai Popa. A Fock space model for addition and multiplication of c-free random variables. Proc. Amer. Math. Soc. 142 (2014) 2001-2012.
Abstract, references, and article information   
View Article: PDF

[18] Octavio Arizmendi and Takahiro Hasebe. Classical and free infinite divisibility for Boolean stable laws. Proc. Amer. Math. Soc. 142 (2014) 1621-1632.
Abstract, references, and article information   
View Article: PDF

[19] Stephen Curran, Vaughan F. R. Jones and Dimitri Shlyakhtenko. On the symmetric enveloping algebra of planar algebra subfactors. Trans. Amer. Math. Soc. 366 (2014) 113-133.
Abstract, references, and article information   
View Article: PDF

[20] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[21] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[22] Michael Anshelevich, Serban T. Belinschi, Maxime Fevrier and Alexandru Nica. Convolution powers in the operator-valued framework. Trans. Amer. Math. Soc. 365 (2013) 2063-2097.
Abstract, references, and article information   
View Article: PDF

[23] Sven Raum. Isomorphisms and fusion rules of orthogonal free quantum groups and their free complexifications. Proc. Amer. Math. Soc. 140 (2012) 3207-3218.
Abstract, references, and article information   
View Article: PDF

[24] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[25] Dang-Zheng Liu, Chunwei Song and Zheng-Dong Wang. On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011) 3735-3738. MR 2813403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Teodor Banica, Julien Bichon and Stephen Curran. Quantum automorphisms of twisted group algebras and free hypergeometric laws. Proc. Amer. Math. Soc. 139 (2011) 3961-3971. MR 2823042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Claus Köstler. On Lehner’s ‘free’ noncommutative analogue of de Finetti’s theorem. Proc. Amer. Math. Soc. 139 (2011) 885-895. MR 2745641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Uffe Haagerup, Todd Kemp and Roland Speicher. Resolvents of $\mathscr{R}$-diagonal operators. Trans. Amer. Math. Soc. 362 (2010) 6029-6064. MR 2661507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stephen Curran. Quantum rotatability. Trans. Amer. Math. Soc. 362 (2010) 4831-4851. MR 2645052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mitja Mastnak and Alexandru Nica. Hopf algebras and the logarithm of the $S$-transform in free probability. Trans. Amer. Math. Soc. 362 (2010) 3705-3743. MR 2601606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2